MAUDE Adverse Event Report: HOUSTON GENERATOR MODEL 104; STIMULATOR, AUTONOMIC NERVE, IMPLANTED FOR EPILEPSY

HOUSTON GENERATOR MODEL 104; STIMULATOR, AUTONOMIC NERVE, IMPLANTED FOR EPILEPSY
Model Number GENERATOR, MODEL 104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fluid Discharge (2686); Unspecified Tissue Injury (4559); Peripheral Edema (4578)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was scheduled for generator explant due to the device protruding from her body.Later an update was received indicating that the patient's generator was successfully removed.The lead remained implanted.There is no information regarding a future replacement at this time.The explanted suspect device has not been received by the manufacturer to date.No other relevant information has been received to date.
 
Event or Problem Description
Later, an update was received indicating that extrusion of the generator was seen rather than protrusion.This extrusion was preceded by "sticky" drainage.The mother stated that the stimulator has progressively emerged more and more over the course of several days.The generator was explanted as a result.The lead remains implanted.During the explant of the generator, no incision was necessary since the generator was hanging out of the wound the generator.Cultures were obtained and the wound was then copiously irrigated.Device history records were reviewed for the generator and lead.The generator and lead passed all specifications prior to distribution.The generator and lead were hp sterilized.The explanted generator has not been received by the manufacturer to date.No other relevant information has been received to date.

Brand Name
GENERATOR MODEL 104
Common Device Name
STIMULATOR, AUTONOMIC NERVE, IMPLANTED FOR EPILEPSY
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key25060981
Report Number1644487-2026-10549
Device Sequence Number15791258
Product Code LYJ
UDI-Device Identifier05425025750047
UDI-Public05425025750047
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2020
Device Model NumberGENERATOR, MODEL 104
Device Lot Number204706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale